# SDR FDEA201309072155

- Difficulty date: September 7, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 53,188 hours, 11,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, INBD DRIVE LINK ATTACH BRACKET BORE, FLAP SIDE, FOUND CORRODED.  DRIVE LINK ATTACH BRACKET BORE (FLAP SIDE) REWORKED IAW SRM 51-21-01 REVISION 53.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 117.
